# SDR CA070528011

- Difficulty date: May 28, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 13,438 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: PPG10138402522
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) CO-PILOTS WINDSCREEN CRACKED UNDER PRESSURIZED CONDITION. AIRCRAFT RETURNED TO BASE FOR WINSHEILD REPLACEMENT. UNABLE TO INDICATE CORRECT MFG.  (NOT IN LIST)  (TC NR 20070528011)
